# SDR C77A2020021530032

- Difficulty date: February 15, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,640 hours, 8,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE IN THE FORWARD AND AFT CABIN FLOOR STRUCTURE BY REPLACEMENT OF THE FOLLOWING: P/N 170-05663-005 RH FLOOR SILL, P/N 170-65928-001 CENTER SHEAR PANEL, P/N 170-91919-001 RH SHEAR PANEL, P/N 170-86181-005 RH PANEL SUPPORT, P/N 170-60259-001 FR90 RH OB GUSSET, P/N 170-60257-001 FR90 RH IB GUSSET, P/N 170-86125-001 FR89 SPLICE. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.FRAME 89. X=963.0", Y=+10.75", Z=-19.3".W.O.# 2815473243
